Isomorphisms and strictly singular operators in mixed Tsirelson spaces

Denka Kutzarova, Antonis Manoussakis, Anna Pelczar-Barwacz

Research output: Contribution to journalArticlepeer-review

Abstract

We study the family of isomorphisms and strictly singular operators in mixed Tsirelson spaces and their modified versions setting. We show sequential minimality of modified mixed Tsirelson spaces TM[(Sn,θn)n] satisfying some regularity conditions and present results on existence of strictly singular non-compact operators on subspaces of mixed Tsirelson spaces defined by the families (An)n and (Sn)n.

Original languageEnglish (US)
Pages (from-to)1040-1060
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume388
Issue number2
DOIs
StatePublished - Apr 15 2012

Keywords

  • Mixed tsirelson space
  • Quasiminimality
  • Strictly singular operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Isomorphisms and strictly singular operators in mixed Tsirelson spaces'. Together they form a unique fingerprint.

Cite this